Contributions to uniformly distributed functions, I. Discrepancy of fractal sets
Tichy, Robert F.
Proc. Japan Acad. Ser. A Math. Sci., Tome 67 (1991) no. 10, p. 49-54 / Harvested from Project Euclid
Publié le : 1991-05-14
Classification: 
@article{1195512222,
     author = {Tichy, Robert F.},
     title = {Contributions to uniformly distributed functions, I. Discrepancy of fractal sets},
     journal = {Proc. Japan Acad. Ser. A Math. Sci.},
     volume = {67},
     number = {10},
     year = {1991},
     pages = { 49-54},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1195512222}
}
Tichy, Robert F. Contributions to uniformly distributed functions, I. Discrepancy of fractal sets. Proc. Japan Acad. Ser. A Math. Sci., Tome 67 (1991) no. 10, pp.  49-54. http://gdmltest.u-ga.fr/item/1195512222/